# SDR DLL13953470

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1634985
- Condition: Cracked
- Location: Fs 1043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING TO FUSELAGE JOINT FAIL-SAFE ANGLE AFT HOLE OF THE RT UPPER ROOT JOINT AT FS 1043, WAS OVERSIZED TO REMOVE A CRACK INDICATION.  THE HOLE WILL BE TREATED FOR CORROSION AND RETURNED TO SERVICE PER DL ERA 271375-14AD.
